BibTeX record journals/dm/JiL08a

download as .bib file

@article{DBLP:journals/dm/JiL08a,
  author    = {Chun{-}Gang Ji and
               Wei{-}Ping Li},
  title     = {Values of coefficients of cyclotomic polynomials},
  journal   = {Discret. Math.},
  volume    = {308},
  number    = {23},
  pages     = {5860--5863},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.disc.2007.10.009},
  doi       = {10.1016/j.disc.2007.10.009},
  timestamp = {Sat, 22 Feb 2020 13:56:06 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/JiL08a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics